English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/58537
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Improved bounds for Stein´s square functions

AuthorsLee, Sanghyuk; Rogers, Keith M. ; Seeger, Andreas
KeywordsFourier multipliers
Maximal functions
Spherical summation multipliers
Littlewood-Paley
Issue Date2012
PublisherOxford University Press
CitationProc. London Math. Soc. 104 (2012), 1198-1234.
AbstractWe prove a weighted norm inequality for the maximal Bochner-Riesz operator and the associated square-function. This yields new Lp(Rd) bounds on classes of radial Fourier multipliers for p > 2 + 4/d with d >2, as well as space-time regularity results for the wave and Schr odinger equations.
Publisher version (URL)http://dx.doi.org/10.1112/plms/pdr067
URIhttp://hdl.handle.net/10261/58537
DOI10.1112/plms/pdr067
ISSN0024-6115
E-ISSN1460-244X
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
KeithRogers.pdf379,22 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.